Asymptotic and small-sample behavior of estimated Bayes rules for classifying time-dependent observations

Azen, S. P., Afifi, A. A. . Biometrics 1972. 28 :989-998

Locate this article in:

Bibtex

@article{CIS-10634,
  Author = {Azen, S. P. and Afifi, A. A.},
  Title = {Asymptotic and small-sample behavior of estimated Bayes rules for classifying time-dependent observations},
  Journal = {Biometrics},
  Volume = {28},
  Year = {1972},
  Pages = {989--998},
  Keywords = {Time series, Maximum likelihood estimation, Discriminant analysis, Misclassification, Autocorrelation, Classification, Relative efficiency, Public health, Least squares estimate}
}

Similar articles